# SDR REXA2017090501010

- Difficulty date: September 5, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 9,583 hours, 6,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP MISSING IN GALLEY.  INSTALLED THE EMERGENCY LIGHT STRIP IAW AMM 33-50-00. OK FOR SERVICE.
